Generalized parabolic bundles and applications- II

Bhosle, Usha N. (1996) Generalized parabolic bundles and applications- II Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 106 (4). pp. 403-420. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


We prove the existence of the moduli space M(n,d) of semistable generalised parabolic bundles (GPBs) of rank n, degree d of certain general type on a smooth curve. We study interesting cases of the moduli spaces M(n, d) and find explicit geometric descriptions for them in low ranks and genera. We define tensor products, symmetric powers etc. and the determinant of a GPB. We also define fixed determinant subvarieties ML(n, d),L being a GPB of rank 1. We apply these results to study of moduli spaces of torsionfree sheaves on a reduced irreducible curve Y with nodes and ordinary cusps as singularities. We also study relations among these moduli spaces (rank 2) as polarization varies over [0, 1].

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Generalized Parabolic Bundles; Nodal Curves; Torsionfree Sheaves
ID Code:3408
Deposited On:11 Oct 2010 08:55
Last Modified:16 May 2016 14:13

Repository Staff Only: item control page